sweating/out of breath

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lambkins
Veteran Member


Date Joined May 2008
Total Posts : 574
   Posted 4/11/2009 2:48 PM (GMT -6)   
I dont know if this is yet one more side effect from the dreaded pred or something else but all day as soon as i start to do anything even walking up the stairs i get very out of breath and start to sweat and my face/neck and chest go red it feels like im burning from the inside out also my lower back has been aching alot i just feel so hot have got dr on tuesday as it is easter weekend in uk has ths happened to anyone else.
  
  Diagnosed 22.5.08 with Lft sided U/C
  Meds Predfoam 20mg 2x day stopped started pentasa supps 1gm 26/6/08
 Asacol 800mg x2 twice daily
  Domperidone 10mg as needed
  co codamol 30/500 x2 when needed
  Asacol foam 2g nightly 19/3/09
  Prednisone 60mg 19/3/09 tappering after2wks


sweetmelody
Veteran Member


Date Joined Aug 2007
Total Posts : 650
   Posted 4/11/2009 3:31 PM (GMT -6)   
i didn't know if what i was experiencing was the prednisone either... i'm glad i'm not the only one. I have been having that exact same thing happen to me. I'm like...it's not even hot in here and I'm sweating like its 100 degrees!
Kara, 22F Married.
Latest-Went to ER cuz I couldn't eat for 5 days and was having severe flare up after passing two kidney stones after a week of the flu. (long month)
GI tried to taper me off of pred fairly fast in hopes to keep me on Lialda and at a lower dosage of pred. to try mesalamine enemas again.  Starting the Imuran as soon as labworks done... longer pred time....yippee *rolls eyes*
Medications:Prednisone 40mg Again! (groan)Lialda 4 a day until Imuran
I am so sick of this disease!
 
 


kops2da
Veteran Member


Date Joined Jun 2008
Total Posts : 2865
   Posted 4/11/2009 3:49 PM (GMT -6)   

Could be UC or prednisone from all I read.  I especially have the lower back pain since I have mostly rectal ulcer.  The only thing different than before prednisone seems the shortness of breath occasionally.  Hope others answer here.  I am obese and older so thought it was that.

ElaineNY


 
Senior - New diagnosed with proctosigmoiditis - 6/2008  Cannot tolerate mesalamines, Canasa, etc. Tried, Colozal, steroid enemas, etc. - started working but severe side effects occurred.
Started on prednisone Feb.7, 2009 - tapering to 20 mg. for two more weeks. Bleeding returned - no call back from doc so I upped prenisone to 25mg. on my own - 6MP - 50 mg. 4/2/2009 
Probiotic Align, Prilosec for GERD, Gas-X, vitamins, Calcium/D
Tylenol for knees and arthritis.
 
 
 


lambkins
Veteran Member


Date Joined May 2008
Total Posts : 574
   Posted 4/11/2009 5:27 PM (GMT -6)   
Have been doing some internet looking and think it is another side effect maybe caused by tappering so hopefully it should get better.
  
  Diagnosed 22.5.08 with Lft sided U/C
  Meds Predfoam 20mg 2x day stopped started pentasa supps 1gm 26/6/08
 Asacol 800mg x2 twice daily
  Domperidone 10mg as needed
  co codamol 30/500 x2 when needed
  Asacol foam 2g nightly 19/3/09
  Prednisone 60mg 19/3/09 tappering after2wks


mbx5
Regular Member


Date Joined Sep 2007
Total Posts : 365
   Posted 4/11/2009 8:05 PM (GMT -6)   
Thats a pretty high dose of pred...probably related to that... I have gotten sweats and flushed before - thought it was because of the pred weight I gained but I suppose it could be directly related to pred itself.... I went from 40mgs and am now at 10mg...have gotten weak spells, sweats, and rashes... I get hives as well... Been getting some monster back and arm zits from tapering too....
34 yr old male. UC for 14 years. Started left-sided, most recent scope shows pancolitis. 30mg pred (as of 2/01/09), 12x pills Asacol per day, 1mg Atavan per day (anxiety) when needed, 20mg paxil per day, Super-omega fish oil pills - 1x per day, Flax oil pills - 1x am, 1x pm, Culturelle probiotics - 2x am, 1x pm, Spinach and sunflower seed diet (moderated recently due to kidney stones). Multivitamin. Recent Endonasal brain surgery to remove non-cancerous hormone producing tumor on pituitary gland (and I am still more afraid of my UC!!) "I poop in the woods because I can"


PSA
Regular Member


Date Joined Jan 2009
Total Posts : 498
   Posted 4/12/2009 3:01 AM (GMT -6)   
Yes it is quite common side effect of Pred. One gets hot flushes and sinking feeling. I used to have it regularly. Infact a strange kind of pain near my chest. They may also be termed as withdrawl symptoms.

Have you taken multivitamins alongwith your Pred. I was also taking Fefol (Folvit) and it used to reduce this "feel low" symptom.
45 years Male Attorney
Diagnosed UC October 1989
Had two stage J Pouch Surgery Nov 2005 Take Down March 2006
Complications after surgery - Incisional Hernia and Ano Fistulas
"Faith is the bird that sings when the dawn is still dark."
"There are only two ways to live your life. One is as though nothing is a miracle. The other is as though everything is a miracl: Albert Einstein
"What you are aware of you are in control of; what you are not aware of is in control of you."
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 9:16 PM (GMT -6)
There are a total of 3,004,933 posts in 329,180 threads.
View Active Threads


Who's Online
This forum has 161751 registered members. Please welcome our newest member, Roadranger82.
346 Guest(s), 5 Registered Member(s) are currently online.  Details
PeterDisAbelard., JNF, Todd1963, Sherrine, Chutz